# SDR FDEA201008153003

- Difficulty date: August 15, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 63,690 hours, 26,678 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Module
- Part number: 330651
- Part serial: SRL038600837
- Condition: Inoperative
- Location: Rt Anti-Skid
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES ARE VERY TOUCHY.  BREAKS GRAB GO FROM NON  RESPONSIVE TO OVERLY RESPONSIVE.  HOOKED UP BRAKE BLEEDER CART TO CK INDIVIDUAL BRAKE  PRESSURES.  NR4 BRAKE SHOWED ONLY 1200PSI WHEN BRAKES  WERE APPLIED. ALL OTHER BRAKE PRESSURES OK FOR LT &  RT GEARS. IAW MM 32-41-00-5. CKD PRESSURE OF NR4 BRAKE ONCE MORE WITH THE LT SYS ONLY AND PRESSURE WAS NORMAL (FROM ALT SYS) AT  3000 PSI. POSIBLE FUSE VALVE ON ANTI-SKID MANIFOLD BAD.  ALSO, ANTI-SKID MANIFOLD MAY NOT BE SWITCHING FROM  METER TO SYS PRESSURE WHEN BRAKES ARE BEING APPLIED, CAUSING THE GRABBING BRAKES. IAW MM32-41-0  0-5.  HYD TEST CART STILL CONNECTED TO THE RT MLG AND  BLEED SCREWS ARE STILL REMOVED.  R & R RT ANTI-SKID MODULE REF MM32-42-02-4.  NEEDS LEAK AND OPS CHECKS.  R & R ANTI-SKID MODULE IAW MM 32-41-00-5.  R & R ANTI-SKID MODULE IAW MM 32-60 41-00-5.  LEAK CHECKED SYS WITH NO LEAKS NOTED. TAXIED ACFT EXTENSIVELY WITH NO BRAKE DISCREPANCIES NOTED.(CLOSED)
